Couldn't find what you looking for?

TRY OUR SEARCH!

I used the Monistat one day/night last tuesday, January 31st. Its now Feb 9th. and Im having thick discharge. I dont itch or burn, and is not red down there, but this discharge is freaking me out. Its worse than the beginning symptoms of a yeast infection. Is that the medicine working or is it something else? I dont have the money to go to the doctors so HELP!!! ugh. ;/

Loading...

Hello,i used to have similar issues, years ago i would doush which would give me a yeast infection,along with things like taking to many baths, not wearing cotton underwear,antibiotics,etc I found that the monistate oneday/one nite was usualy not strong enough they used to make a 3 day and 7 day which worked better.another thought iv had problems with bacterial vaginosis sounds like what u describe,seemed to get it from not using a condom and throwing off my vag natural ph,they make a test u buy in the store to check to see if its bacterial or what,id strongly urge you to seek out a health clinic in your area just to regain peace of mind,hope this helps
Reply

Loading...